# SDR DALA2015022301611

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 50,205 hours, 18,384 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE WILL NOT ARM.  REMOVED DEBRIS DOOR, OPS CHKS OK.
